# SDR VJ9800263

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO PIT UPPER AND LOWER FLOOR SUPPORT L-ANGLE HAS CORROSION BEYOND LIMIT AT FS 820, L28L TO L28R.  REMOVED CORROSION AND FABRICATED L-ANGLE FLOOR SUPPORT IAW DC9 SRM 53-20, 51-10-2 AND 51-10-2A.  HEAT TREATED, PRIMED AND INSTALLED L-ANGLE.
